# SDR AALA202305173666

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A320*
- Aircraft serial: 3928
- Aircraft time: 43,433 hours, 17,136 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CAPTAIN  SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE. LUBRICATED CAPTAINS SLIDING WINDOW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK
